# SDR CA071219008

- Difficulty date: December 13, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,328 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: AAPA4CHAFED
- Condition: Chafed
- Location: Nr 2 Bus Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT ALL (3) BUS, NR 2 CIRCUIT BREAKERS POPPED AND THE STANDBY POWER CIRCUIT BREAKER ON BUS, NR 2 POPPED. THE AC LANDED WITHOUT FURTHER INCIDENT. UPON ARRIVAL MAINT PERSONNEL INSPECTED THE WIRING ON THE DISTRIBUTION PANEL AND FOUND WIRE AAPA4 CHAFED TO THE NR 2 BUS BAR. THE CHAFED WIRE WAS REPAIRED IAW STANDARD PRACTICES AND THE AC WAS GROUND RUN AND CHECKED SERVICEABLE. (TC NR 20071219008)
